# SDR AALA20150106002

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 42,394 hours, 20,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMER PATH LIGHTS DIM WHEN TESTING BATTERY PACK AB5-2.  R & R BATTERY FOR AB5-2 PACK IAW AMM 33-60-98.  SYS CHECKED NORMAL.
